advertisement
Question
Posted by: Marlene | 2012/06/18

Menopause

I want to know if you have a mirena in for +- 9 years (took it out after the first 5 years and now the new one for 4 years) is the symptoms for menopause the same or will there be a difference.

I am nearly 45 years old and are having night sweats (even in winter) and was wondering if it''s the start of menopause perhaps.

thanks

Marlene

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Mirena does not affect symptoms of menopause.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/06/22

The Mirena does not affect symptoms of menopause.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement